# SDR 05FDEA03834

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 482-489
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIR CONDITIONING COMPT FOUND 1 CRACK 2 INCHES LONG ON BULKHEAD BETWEEN STA 482 AND STA 489 Z-60 X-24.  REPAIRED CRACK IAW SRM 53-30-00 FIG 6 SHT 4 VOL 1, FABRICATED PARTS IAW DETAIL PARTS TRAVELER F164141/N01141 AND IAW SRM 53-30-00 FIG 6 SHT 4 VOL 1.
